# SDR FDEA201904270938

- Difficulty date: April 27, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513502
- Part serial: 48755
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE FOUND CORROSION CORROSION AT RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE (G AND F HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER EA 1-5750-130979E PART 5 STEP 2.A AND 2.B. TITLE : WINGS - FLIGHT SURFACES - RT WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
